# SDR CA150109002

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,834 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Bypassing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW RECEIVED A GEAR DISAGREE CAUTION MESSAGE AFTER GEAR SELECTED UP. BOTH MAIN GEAR RETRACTED HOWEVER THE NOSE GEAR REMAINED EXTENDED WITH DOORS OPEN. ABOUT 5 MINUTES LATER THE NOSE GEAR RETRACTED. THE AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING. MAINTENANCE FOUND THE NLG UPLOCK PROX SENSOR S22 FAILED AND REPLACED THE SENSOR (P/N 8-642-02). IN ADDITION THE NLG SELECTOR VALVE WAS SUSPECT AND WAS ALSO REPLACED. THE GEAR WAS FUNCTION CHECKED AND AIRCRAFT RETURNED TO SERVICE.
